# SDR HEEA0011601

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15460
- Make and model: Skrsky S76A
- Aircraft serial: 760223
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 9806020023
- Condition: Failed
- Location: Cockpit
- Part time: 327 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT RECORDER REMAINS IN TEST MODE.
